MAUDE Adverse Event Report: BAUSCH + LOMB AMVISC PLUS VISCOSURGICAL DEVICE; AID, SURGICAL, VISCOELASTIC

BAUSCH + LOMB AMVISC PLUS VISCOSURGICAL DEVICE; AID, SURGICAL, VISCOELASTIC
Model Number 60081L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endophthalmitis (1835); Blurred Vision (2137); Eye Pain (4467)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
The healthcare facility reported that following an intraocular lens (iol) implantation in the right eye, the patient had pain and blurred vision.Two (2) days post procedure, the patient presented for emergency care at another healthcare facility with severe pain and symptoms of endophthalmitis.The patient was hospitalized and on the second day, a vitrectomy with silicone oil administration was performed.A microbiological culture identified enterococcus faecalis infection.Antibiotic therapy (including vancomycin) was initiated.Four (4) days post-secondary procedure, the patient was discharged from the hospital with preserved vision of 1/50, without pain and the iol remains implanted.
 
Additional Manufacturer Narrative
Updated d4, d9, g3, g6, h2, h4, h6 and h11.The device is not available for evaluation as it was discarded.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.

Brand Name
AMVISC PLUS VISCOSURGICAL DEVICE
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
LIFECORE BIOMEDICAL
3515 lyman blvd.
chaska MN 55318
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23435574
Report Number0001313525-2025-00199
Device Sequence Number18310877
Product Code LZP
UDI-Device Identifier00757770495672
UDI-Public(01)00757770495672(17)270430(11)240521(10)030737
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60081L
Device Lot Number030737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IOL, EYEFILHD, BSS, VISCOJECTINJ, CUSTOMPACK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale